# SDR 98ZZZX1203

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT CARGO BAY CENTER CARGO FLOOR SUPPORT AT 19C CORRODED AND CRACKED.  AREA MARKED.  REPLACED FREIGHT ANGLE AT FR 19C IAW BAE 146 SRM.
